Alert archive / Indiana / Wind Advisories in 2014
Wind Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Apr 4, 2014, 4:10 AM EDT for 39 counties in Indiana. It took effect at Apr 4, 2014, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 4:10 AM EDT (08:10 UTC)
- In effect from
- Apr 4, 2014, 11:00 AM EDT
- Expired
- Apr 4, 2014, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
237 WWUS73 KIND 040810 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 410 AM EDT FRI APR 4 2014 ...WINDY CONDITIONS EXPECTED THIS AFTERNOON... INZ021-028>031-035>049-051>057-060>065-067>072-041615- /O.NEW.KIND.WI.Y.0005.140404T1500Z-140405T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 410 AM EDT FRI APR 4 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * TIMING: 1100 AM TO 800 PM * WINDS: GUSTS TO 45 MPH ARE POSSIBLE * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. UNSECURED PROPERTY MAY BE BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PUMA
2 follow-up statements
731 WWUS73 KIND 041715 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 115 PM EDT FRI APR 4 2014 ...WINDY CONDITIONS TO CONTINUE THIS AFTERNOON... INZ021-028>031-035>049-051>057-060>065-067>072-050000- /O.CON.KIND.WI.Y.0005.000000T0000Z-140405T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 115 PM EDT FRI APR 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * TIMING: UNTIL 800 PM * WINDS: GUSTS TO 45 MPH * IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. UNSECURED PROPERTY MAY BE BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KOCH
567 WWUS73 KIND 042357 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 757 PM EDT FRI APR 4 2014 INZ021-028>031-035>049-051>057-060>065-067>072-050100- /O.EXP.KIND.WI.Y.0005.000000T0000Z-140405T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 757 PM EDT FRI APR 4 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... WIND GUSTS HAVE DROPPED BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM EDT. WESTERLY WINDS WILL CONTINUE TO GUST AT 25 TO 35 MPH FOR THE NEXT FEW HOURS... WITH WINDS DIMINISHING AFTER MIDNIGHT. $$ RYAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:55 AM EDT, 15 minutes earlier.
Area forecast discussion, Apr 4, 3:55 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 AM EDT FRI APR 4 2014 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 1241 AM EDT FRI APR 4 2014 A COLD FRONT WILL QUICKLY SWEEP ACROSS INDIANA THIS MORNING. RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL ACCOMPANY THE FRONT. BY THIS AFTERNOON...HIGH PRESSURE OVER THE CENTRAL PLAINS WILL THEN BEGIN TO BUILD ACROSS THE REGION...ALLOWING DRY BUT COOLER WEATHER TO ARRIVE FOR THE WEEKEND. ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO PUSH OUT OF THE SOUTHERN MISSISSIPPI RIVER VALLEY ON LATE SUNDAY NIGHT AND MONDAY...STARTING THE NEXT WORK WEEK OFF WITH MORE SPRING RAIN. && .NEAR TERM /TODAY/... ISSUED AT 1241 AM EDT FRI APR 4 2014 SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE CENTERED OVER WESTERN ILLINOIS AND NE MISSOURI...ALONG WITH A COLD FRONT STRETCHING SOUTH TO SE MISSOURI AND CENTRAL ARKANSAS. A WARM FRONT WAS IN PLACE ACROSS CENTRAL INDIANA ALSO...STRETCHING FROM TERRE HAUTE...JUST SOUTH OF INDIANAPOLIS TO JUST NORTH OF DAYTON. RADAR SHOWED EXTENSIVE RAIN SHOWERS AHEAD OF THE FRONT OVER SOUTHERN INDIANA AND SOUTHERN ILLINOIS...WITH THE STRONGEST STORMS PUSHING INTO KENTUCKY. MAIN FORECAST CHALLENGE WILL BE POPS THIS MORNING. LATEST RAPID REFRESH SHOWS LATEST PRECIPITATION TRENDS SHOULD PROGRESS TO THE SOUTHEASTERN PARTS OF THE FORECAST AREA BY 12Z. GFS APPEARS A BIT SLOWER WITH THE PROGRESSION OF THE MID LEVEL MOISTURE FIELDS...AS DOES THE NAM. GIVEN THE BACK EDGE OF THE PRECIP SHIELD IS ALREADY OVER EASTERN ILLINOIS...AND BEST CONVECTION CONTINUES TO TAKE OFF ACROSS KENTUCKY WILL TREND POPS AT OR BELOW MAVMOS EXCEPT ACROSS THE SOUTHEAST PARTS OF THE FORECAST AREA WHERE RAPID REFRESH LOOKS ON THE MARK AND PRECIP MAY BE LINGERING THERE BRIEFLY AFTER 12Z. TIME HEIGHT SECTIONS AND FORECAST SOUNDINGS DRY OUR DRAMATICALLY IN THE WAKE OF THE COLD FRONT BY 18Z. SKIES ARE NOT EXPECTED TO CLEAR AS BROAD LOWER LEVEL CYCLONIC FLOW WILL REMAIN IN PLACE THROUGH THE AFTERNOON ALONG WITH STRONG COLD AIR ADVECTION. WITH 850MB TEMPS FALLING TO NEAR -4C BY 00Z...WILL TREND TOWARD STEADY OR SLOWLY FALLING TEMPS THIS AFTERNOON. FINALLY...THE STRONG PRESSURE GRADIENT IN PLACE ACROSS THE AREA WILL RESULT IN SOME GUSTY WINDS...HOWEVER WIND ADVISORY CRITERIA DOES NOT LOOK LIKE IT WILL BE REACHED. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 1241 AM EDT FRI APR 4 2014 GFS AND NAM ARE IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND WILL USE A BLEND. MAIN FORECAST CHALLENGE UNTIL SUNDAY NIGHT WILL BE TEMPS. MODELS SUGGEST STRONG HIGH PRESSURE SLOWLY MOVING ACROSS THE OHIO VALLEY THROUGH THE WEEKEND AT THE SURFACE WITH GOOD RIDGING IN PLACE IN THE MIDDLE LEVELS. FORECAST SOUNDINGS REMAIN DRY THROUGH THE WEEKEND WITH CONVECTIVE TEMPERATURES THAT WILL BE TOO WARM TO PRODUCE ANY CU. TIME HEIGHT SECTIONS SHOW GOOD SUBSIDENCE THROUGH SUNDAY. ALOFT...UPPER FLOW REMAINS RATHER ZONAL...WITH A FEW WEAK DISTURBANCES PASSING ACROSS THE REGION. THUS WILL TREND TOWARD PARTLY CLOUDY DAYS THIS WEEKEND AND MOSTLY CLEAR NIGHTS. GIVEN THE COLD AIR IN PLACE TONIGHT...WITH 850MB TEMPS NEAR -4C TO -5C A BLEND OF THE MAVMOS AND METMOS WILL WORK WELL FOR LOWS. ON SATURDAY...SOME WARMER AIR ADVECTION RESUMES AS THE COLDEST OF THE COLD AIR MOVES TO THE EAST. HOWEVER WITH 850MB TEMPS STILL LINGERING AROUND -3C...WILL TREND SATURDAY HIGHS COOLER THAN MAVMOS AND METMOS. WARM AIR ADVECTION BEGINS TO RESUME ON SATURDAY NIGHT AS THE HIGH PRESSURE SYSTEM DRIFTS TO THE EAST AS TEMPS WARM ALOFT. STILL GOOD RADIATIONAL COOLING CONDITIONS WILL EXIST WITH CLEAR SKIES AND LIGHT WIND...THUS WILL STICK CLOSE TO THE MAVMOS FOR LOWS. 850MB TEMPS RISE EVEN HIGHER ON SUNDAY ON THE BACKSIDE OF THE RIDGE. WILL USE A BLEND FOR HIGHS HERE. ON SUNDAY NIGHT THE MODELS SUGGEST LOW PRESSURE WILL DEVELOP ALONG BAROCLINIC ZONE SET UP IN THE LOWER MISSISSIPPI RIVER VALLEY AND THE DEEP SOUTH. THIS SYSTEM IS EXPECTED TO PUSH NORTHEAST TOWARD THE OHIO VALLEY LATE SUNDAY NIGHT. WITH GOOD MOISTURE AND FORCING AVAILABLE...WILL TREND POPS HIGHER LATE IN THE NIGHT. ALSO WILL TREND MEXMOS LOWS WARMER AMID EXPECTED CLOUDS...POSSIBLE PRECIP AND WARM AIR ADVECTION AHEAD OF THE APPROACHING SYSTEM. && .LONG TERM /MONDAY THROUGH THURSDAY NIGHT/... ISSUED AT 324 AM EDT FRI APR 4 2014 THE LONG TERM PERIOD WILL START OUT QUITE ACTIVE WITH MODELS IN GOOD AGREEMENT WITH REGARD TO A LOW PRESSURE SYSTEM PROGGED FOR MONDAY AND TUESDAY. LATEST INITIALIZATION REFLECTS THE ABUNDANT MOISTURE ACCOMPANYING THIS SYTEM WITH DEFINITE POPS ON MONDAY...AND A SECOND WAVE IN THE UPPER FLOW WILL KEEP RAIN CHANCES IN THE FORECAST THROUGH TUESDAY EVENING. AFTER THAT...A LARGE RIDGE WILL BUILD OVER THE WESTERN TWO-THIRDS OF THE U.S. RESULTING IN DRY CONDITIONS THROUGH MID-WEEK. FURTHER OUT...A SYSTEM TRAVERSING ONTARIO AND QUEBEC COULD TRIGGER SOME RAIN SHOWERS OVER THE NORTHERN PORTIONS OF FORECAST AREA AT END OF EXTENDED PERIOD. TEMPS WILL START OUT SLIGHTLY BELOW NORMAL...BUT A STRONG WARMING TREND WILL HAVE HIGHS TOPPING OFF IN THE 60S BY THURSDAY. MEANWHILE...OVERNIGHT LOWS WILL GENERALLY BE IN THE 30S AND 40S. && .AVIATION /DISCUSSION FOR THE 04/06Z TAFS/... ISSUED AT 1234 AM EDT FRI APR 4 2014 VERY POOR FLYING CONDITIONS IN RESTRICTED CEILINGS/VISIBILITIES AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE FIRST FEW HOURS OF THE PERIOD...FOLLOWED BY STRONG GUSTY WINDS TOMORROW...WITH GUSTS TO NEAR 40KT POSSIBLE OUT OF THE WEST. AREA OF SHOWERS WITH EMBEDDED THUNDER WILL BE MOVING THROUGH MOST SITES AT ISSUANCE TIME...BUT CURRENT TRENDS SEEM LIKELY TO TAKE THE MOST SIGNIFICANT STORMS SOUTH OF THE SITES. WILL INCLUDE SOME TEMPOS AT IND/HUF/BMG FOR SOME GUSTY WINDS AND MODERATE TO HEAVY RAIN IN THE STORMS...BUT FOR THE MOST PART THE STRATIFORM RAIN WITH EMBEDDED THUNDER IS WHAT THE SITES WILL RECEIVE. IFR LIKELY TO CONTINUE THROUGH MID MORNING AT LAF...WITH MVFR LIKELY AT THE OTHER SITES...ALTHOUGH IFR IS NOT OUT THE QUESTION EITHER IN STORMS OR IN FOG/CEILINGS LATER TONIGHT. EXPECT CONDITIONS TO IMPROVE AT ALL SITES TO HIGHER END MVFR FROM MID MORNING ON AND PERHAPS EVEN VFR AT THE SITES AS EARLY AS MID AFTERNOON TOMORROW. WINDS WILL BE VARIABLE IN THE STORMS EARLY ON...BECOMING SOUTHWESTERLY AND THEN WESTERLY LATER ON INTO THE MORNING. WILL RAMP UP GUSTS BEGINNING MID MORNING AND PLACE THE STRONGEST GUSTS IN THE AFTERNOON. AGAIN...WOULD NOT BE SURPRISED TO SEE A 40KT GUST AT SOME POINT...BUT MOST SHOULD REMAIN IN THE 30S. && .HYDROLOGY... GIVEN THE ONGOING RAIN ACROSS THE AREA...FLOOD WATCHES AND WARNING WILL CONTINUE AS THEY ARE APPROPRIATE. EXPECT FLOOD WATCHES WILL LIKELY BE ABLE TO BE DROPPED LATER THIS MORNING AS PRECIP THREAT ENDS...HOWEVER ONGOING AREAL AND RIVER FLOODING WILL LIKELY CONTINUE THROUGH THE DAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TDUD AVIATION...NIELD HYDROLOGY...PUMA VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 4, 3:53 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 353 AM EDT FRI APR 4 2014 INZ021-028>031-035>049-051>057-060>065-067>072-050800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 353 AM EDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: FLOODING FROM EARLIER RAINS WILL REMAIN A THREAT TODAY. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. HAZARDS: FLOODING. THUNDERSTORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING. WINDY CONDITIONS WITH GUSTS TO 45 MPH WILL BE POSSIBLE. TIMING: FLOODING ONGOING THROUGH TONIGHT. LIGHTNING THROUGH MIDDAY. WIND GUSTS TO 45 MPH THIS AFTERNOON. DISCUSSION: A STRONG COLD FRONT WILL EXIT INDIANA TODAY AND SHOWERS AND THUNDERSTORMS WILL COME TO AN END. RUN OFF FROM EARLIER HEAVY RAINS WILL RESULT IN ONGOING FLOODING. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR FURTHER DETAILS. A STRONG PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE SYSTEM WILL RESULT IN GUSTY WINDS TO 45 MPH MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT. IT IS TOO SOON TO DETERMINE IF THESE STORMS WILL BE SEVERE...HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: HIGH PRESSURE WILL MOVE INTO THE AREA FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE INTO THE OHIO VALLEY BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:05 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more | 36 hr |
| Apr 3, 9:08 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Henry, Johnson and 5 more | 36 hr |
| Apr 3, 9:12 PM EDT | Areal Flood Warning | IND | Clay, Fountain, Montgomery, Owen, Parke, Putnam and 2 more | 24 hr |
| Apr 3, 9:24 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Delaware, Fountain, Howard, Madison and 4 more | 12 hr |
| Apr 3, 10:27 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 37 hr |
| Apr 3, 10:27 PM EDT | River Flood Warning | IND | Howard | 35 hr |
| Apr 4, 9:45 AM EDT | River Flood Warning | IND | Decatur | 33 hr |
| Apr 4, 9:45 AM EDT | River Flood Warning | IND | Bartholomew | 13 hr |
| Apr 4, 9:45 AM EDT | River Flood Warning | IND | Owen | 41 hr |
| Apr 4, 9:45 AM EDT | River Flood Warning | IND | Johnson | 71 hr |
| Apr 4, 9:45 AM EDT | River Flood Warning | IND | Delaware, Randolph | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.